Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Lattice-ordered groups whose lattices determine their additions


Authors: Paul F. Conrad and Michael R. Darnel
Journal: Trans. Amer. Math. Soc. 330 (1992), 575-598
MSC: Primary 06F20
DOI: https://doi.org/10.1090/S0002-9947-1992-1031238-0
MathSciNet review: 1031238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that several large and important classes of lattice-ordered groups, including the free abelian lattice-ordered groups, have their group operations completely determined by the underlying lattices, or determined up to $ l$-isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06F20

Retrieve articles in all journals with MSC: 06F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1031238-0
Article copyright: © Copyright 1992 American Mathematical Society